# SDR SWAA022406

- Difficulty date: October 13, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 50,992 hours, 43,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 727B, BELOW STR 19R.  REPAIRED SKIN PER SRM.
